# SDR DALA2018102506273

- Difficulty date: October 25, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 79,385 hours, 61,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 10-15 OVERHEAD EMER LIGHT OUT. R&R ROW 10-15 EMER LIGHT BATTERIES PER AMM 33-53. OPS CHECK GOOD.
